# SDR 2021F00077

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: General aviation
- Aircraft: N360AY
- Make and model: Lear 35A
- Aircraft serial: 35367
- Aircraft time: 14,995 hours, 13,680 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Separated
- Location: Nlg Indicator
- Part time: 14,994 hours, 13,380 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO BNA CREW  SELECTED LANDING GEAR DOWN. THE NOSE GEAR INDICATOR LIGHT DID NOT SHOW DOWN AND LOCK , CREW TESTED  LANDING GEAR INDICATOR LIGHT SYSTEM AND THE DOWN LOCK LIGHT (GREEN)  TESTED GOOD FOR NOSE GEAR SYSTEM . CREW NOTIFY ATC OF THEIR PROBLEM . ATC DIVERTED THEM TO MQT. CREW PERFORMED EMERGENCY GEAR EXTENSION PER AIRCRAFT FLIGHT MANUAL PROCEDURE AND STILL THEY DID NOT INDICATE NOSE GEAR DOWN AND LOCK. CREW PERFORMED A LOW PASS BY AIRPORT TOWER AND ASK THEM TO CHECK IF THEY CAN SEE IF THE NOSE LANDING GEAR WAS DOWN. TOWER NOTIFY THEM THAT THE LANDING GEAR LOOK DOWN.  CREW LANDED AIRCRAFT PER THE EMERGENCY GEAR UP PROCEDURE  PRE AIRCRAFT FLIGHT MANUAL JUST IN CASE THE NOSE LANDING WAS NOT LOCKED DOWN. AIRCRAFT LANDED SAFELY WITH NO LANDING GEAR PROBLEMS.  CAUSE OF LANDING GEAR LIGHT INDICATION  LIGHT PROBLEM WAS BROKEN WIRE TO TERMINAL BOARD FOR NOSE GEAR DOWN AND LOCK INDICATOR LIGHT SYSTEM
